# SDR CA131010004

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,208 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Condition: Failed
- Part time: 17,227 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED T/O AT 76 KNOTS OFF DUE AUTO THROTTLE FAILING TO HOLD BOTH ENGINES AND THE LT AUTO-THROTTLE FAILED.  MOC ADVISED, FLIGHT RETURNED TO GATE.  TCQ REPLACED AND TESTED IAW AMM 76-11-01,  ENGINE RUNS CARRIED OUT AND OPS NORMAL.
